Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i've been taking accutane for around four months now and ive had a hard time with scars from acne, particularly cysts, on my face. scars elsewhere (such as papercuts) take a lot longer to disappear but they at least eventually do, but some of them on my face i've had since when i started accutane and they dont seem to get any better. in desperation, i started using concealer a while ago but since im a guy i'd like to be done with that as soon as possible. i'll probably get some procedure done after the 6 month - one year waiting period after finishing accutane, but does anyone know how to reduce scarring while still on accutane?

Share this post


Link to post
Share on other sites

they will heal alot quicker wen your done with accutane mate, i got a scratch on ma face of my girlfriend 1 mounth in, and its still here nearly 3 weeks later..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×